Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


WOULD LIKE TO ASK YOU QUESTIONS
Feb 24, 2001

Hello Dr, I am taking Xanax and I am (for now) one of the "worried well". The entire experience has been an education. Thank you for the valuable contribution that you are making here. You are truly appreciated sir. I had ringing in my ears and am taking Xanax and upon calling a pharmacist he said no it did not cause that. Well I see that 6 who use it regularly have it(me,included) May I ask another sir? I am 22 weeks negative and I am going to be re-tested at 25 and a half weeks. My legs are acting funny- swelling, hard to walk and mottled-alse nerve and muscle problem- could I be seroconvering at this point in time? Between 22 and 25 and a half weeks? Thank you sir for your time Kindly., Jennifer

Response from Dr. Frascino

Hello Jennifer, Thanks for your thanks! This site is dedicated to issues related to fatigue and anemia but I'll try to briefly respond to your questions. Xanax is not noted to cause ringing in the ears. This dosen't mean that it's completely out of the question, but rather it hasn't been recognized to be associated with that side effect to date. Asprin for instance is a well recognized cause for ringing in the ears. As for your chance of seroconverting at 22 weeks -- this too is unlikely but not impossible. I can tell you that the symptoms you describe are not typical for a seroconversion reaction. I think very likely soon you will be no longer be a "worried-well" but rather just a "well"! Good luck. RJF


Previous
Anemic Maybe?-Cont.
Next
chemotherapy/fatigue

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement